MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; TRAY,FOLEY,CATH,SIL-ELAST,16FR,10ML,BG

MEDLINE INDUSTRIES, LP Medline; TRAY,FOLEY,CATH,SIL-ELAST,16FR,10ML,BG
Model Number DYND11003
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 11/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the end user experienced a urinary tract infection (uti) and was hospitalized.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.A sample was not returned for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the end user experienced a urinary tract infection (uti) and was hospitalized.No additional information is available.

Brand Name
Medline
Common Device Name
TRAY,FOLEY,CATH,SIL-ELAST,16FR,10ML,BG
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key13001776
Report Number1417592-2021-00219
Device Sequence Number14948652
Product Code OHR
UDI-Device Identifier10080196991471
UDI-Public10080196991471
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYND11003
Device Catalogue NumberDYND11003H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2021
Initial Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age83 YR
Patient SexFemale
Patient Weight82 KG